# SDR REXA2024052300396

- Difficulty date: October 17, 2023
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386743
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FWD L/H AND R/H SEAL RETAINERS ARE CORRODED.   MAIN AVIONICS DOOR FWD L/H AND R/H SEAL RETAINERS WERE INSTALLED (REPLACED) IAW CRJ900 SRM TASK 51-42-06-001-001-A01.
